MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ACTIS COLLARED STD SIZE 4; HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US ACTIS COLLARED STD SIZE 4; HIP FEMORAL STEM
Catalog Number 101011040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised due to infection.Infected single stage revision of right hip.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code:101011040, lot: m6473n and no non-conformances / manufacturing irregularities were identified as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- a manufacturing record evaluation (nc search) was performed for the finished device product code:101011040, lot: m6473n and no non-conformances / manufacturing irregularities were identified,.

Brand Name
ACTIS COLLARED STD SIZE 4
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21074061
Report Number1818910-2025-00183
Device Sequence Number12491841
Product Code MEH
UDI-Device Identifier10603295380443
UDI-Public(01)10603295380443
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K202472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101011040
Device Lot NumberM6473N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX52OD.; ARTICULEZE M HEAD 36MM -2.; PINN CAN BONE SCREW 6.5MMX35MM.; PINNACLE SECTOR II CUP 52MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale